I'm sorry my advice was vague but it's the best I can do; we aren't allowed to offer taper plans. Just think about it. You really can't go wrong because your dose isn't that large. So, just cut back a small amount of the drug, get adjusted and drop a little more...
We can't give that kind of medical advice on this forum. You need to come up with a plan either by contacting your doc or reading related posts and setting your own schedule. But you should call your doc.
This is my 2nd time of addition. About 4 years ago I took 4 a day and quit cold turkey with help from a doctor and I got the shakes and nausea, etc. I made it through. You must be strong. I need to know how much to decrease a day a little is too vague. Any suggestions so I don't have shakes.
Hi there-If you you want to taper it back just take a small amount off of each dose, and do it slowly because there's no need to rush. So, cut a small amount, give your body time to adjust, and then cut a little more until there's nothing left.
I think a taper is more gentle and, of course, let your doctor know what you're doing.
Stay close and post with any questions. Good luck!
I agree with Mary. You will feel different; maybe a little less energy for a while, kind of sleepy the first few days, and a possible loss of appetite.
Drink lots of water and try to eat healthy meals.
Come back here for more info or if you have questions. And it's probably a good idea to let your doctor know about your plans. We're here for you.
I am almost 66 years old and I quit 10/325 norcos, taking 4 to 5 a day for five years, cold turkey. It was not that difficult, if you are in good health. Otherwise, you could taper. But for the amount you are taking, just quitting them should not be that bad, I wouldn't think. Everyone is different though, but that is a fairly low dose, as far as using Vicodin goes.